Alert archive / Mississippi / Tornado Warnings in 2026
Tornado Warning 10, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Feb 14, 2026, 11:22 PM CST for Amite County, Mississippi. It was in force for 23 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 14, 2026, 11:22 PM CST (05:22 UTC)
- Expired
- Feb 14, 2026, 11:45 PM CST
- In force
- 23 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Amite County, MS
The radar
The Hammond radar (KHDC), 79 km from the middle of the area, began a volume at 05:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 14, 11:26 PM CST | TSTM WND DMG | 5 E Liberty, MS | Multiple trees reported down on Patterson Road. Possible tornado. Time estimated by radar. |
| Feb 14, 11:28 PM CST | TSTM WND DMG | 7 E Liberty, MS | Multiple trees reported down on Peoria Rd. Possible tornado. Time estimated by radar. |
| Feb 14, 11:29 PM CST | TSTM WND DMG | 8 Ene Liberty, MS | Multiple trees reported down on Highway 24 between Fire House Rd. and East Fork Rd. Possible tornado. Time estimated by radar. |
| Feb 14, 11:30 PM CST | TORNADO | 8 Ene Liberty, MS | NWS Storm survey confirms an EF-1 tornado near Peoria. The path length was approximately 2 miles long with a peak wind speed of 90 mph and a width up to 100 yards. |
| Feb 14, 11:33 PM CST | TSTM WND DMG | 8 W Mccomb, MS | Multiple trees reported down on Barron Road. Possible tornado. Time estimated by radar. |
| Feb 14, 11:37 PM CST | TSTM WND DMG | 6 Wsw Summit, MS | Multiple trees reported down at the intersection of Tangipahoa Road and Moak Road. Possible tornado. Time estimated by radar. |
| Feb 14, 11:37 PM CST | TSTM WND DMG | 7 W Mccomb, MS | Mulitple trees reported down on Bales Road between Thompson Road and Brown Road. Possible tornado. Time estimated by radar. |
| Feb 14, 11:39 PM CST | TSTM WND DMG | 6 W Summit, MS | Multiple trees reported down on Highway 570 near the Tangipahoa River and county line. Possible tornado. Time estimated by radar. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 6:54 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 5.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1035 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
181
WFUS54 KLIX 150522
TORLIX
MSC005-150545-
/O.NEW.KLIX.TO.W.0010.260215T0522Z-260215T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1122 PM CST Sat Feb 14 2026
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Northeastern Amite County in southern Mississippi...
* Until 1145 PM CST.
* At 1122 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located over Liberty,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Liberty around 1125 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3113 9055 3109 9082 3122 9087 3127 9077
3130 9055
TIME...MOT...LOC 0522Z 248DEG 39KT 3120 9081
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG2 follow-up statements
106
WWUS54 KLIX 150529
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1129 PM CST Sat Feb 14 2026
MSC005-150545-
/O.CON.KLIX.TO.W.0010.000000T0000Z-260215T0545Z/
Amite MS-
1129 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
NORTHEASTERN AMITE COUNTY...
At 1128 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Liberty,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Amite County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3110 9073 3119 9076 3125 9080 3127 9077
3130 9055 3113 9055
TIME...MOT...LOC 0528Z 248DEG 39KT 3123 9073
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG670
WWUS54 KLIX 150535
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1135 PM CST Sat Feb 14 2026
MSC005-150545-
/O.CON.KLIX.TO.W.0010.000000T0000Z-260215T0545Z/
Amite MS-
1135 PM CST Sat Feb 14 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CST FOR
NORTHEASTERN AMITE COUNTY...
At 1135 PM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located 8 miles
southeast of Smithdale, or 8 miles west of Mccomb, moving northeast
at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
northeastern Amite County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3114 9065 3121 9067 3128 9071 3130 9055
3116 9055
TIME...MOT...LOC 0535Z 234DEG 44KT 3123 9062
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 11:02 PM CST, 20 minutes earlier. Its key messages:
- Updated at 927 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will be damaging winds (60+mph) and lightning. An embedded tornado or two cannot be ruled out.
- Wind gusts may approach 30 mph through this afternoon.
- Warmer than average temperatures next week.
Area forecast discussion, Feb 14, 11:02 PM CST, 20 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1102 PM CST Sat Feb 14 2026
...NEW SHORT TERM, LONG TERM, AVIATION, MARINE...
.KEY MESSAGES...
Updated at 927 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will
be damaging winds (60+mph) and lightning. An embedded tornado or
two cannot be ruled out.
- Wind gusts may approach 30 mph through this afternoon.
- Warmer than average temperatures next week.
&&
.SHORT TERM...
(Today through Monday night)
Issued at 927 PM CST Sat Feb 14 2026
(For more information on the ongoing overnight severe potential,
please reference the previous AFD submitted at 1155AM CST 2/14/26)
The early morning system will be moving out of the region and to
the east we will be left with generally decreasing clouds from
west to east across the region. Behind the front only modest
temperatures and moisture changes. With the flow being more from a
Pacific in origin as well as lacking the northern stream
influence, not much of a temperatures change is anticipated in the
short term period. Going into the new workweek the region will
reside under dry northwest flow, which means mostly a temperatures
forecast. High pressure at the surface will help keep things
rather benign with calmer winds and mostly clear/mostly sunny
conditions. (Frye)
&&
.LONG TERM...
(Tuesday through Saturday night)
Issued at 927 PM CST Sat Feb 14 2026
An H5 ridge starts to build over the region early in the period,
which will help kick off a gradual warming trends this week.
Surface high pressure will quickly spread east of the region
allowing for a southerly surface return flow to develop over the
area. With the light to moderate low level flow, expect foggy
conditions to develop once again mid to late week during the
overnight and morning hours. Otherwise, temperatures during the
afternoon are expected to warm well into the 70s and even lower
80s late in the week across the interior portions of southeast
Louisiana. Within the very rich warm/moist advection Friday and
into the weekend there could be a few streamer showers along the
coast. However, a weak cold front will also begin to slide
southward going into next weekend with at least modest POPs to
round out the long term period. (Frye)
&&
.AVIATION...
(06Z TAFS)
Issued at 927 PM CST Sat Feb 14 2026
A cold front will bring convection into the region overnight. This
quick moving line will enter the BTR area around midnight and move
eastward beyond the MS Gulf Coast by around 12-13z. With this line
westerly winds of 40kts+ will be likely and VIS/CIG reductions
can be expected. Again this should last only a few hours during
the overnight. Conditions will improve from west to east through
Sunday morning with everyone seeing VFR by the end of the cycle.
West or northwest winds will also be gusty with some gusts between
20 and 30 knots possible early Sunday afternoon before relaxing
late in the period. (Frye)
&&
.MARINE...
Issued at 927 PM CST Sat Feb 14 2026
An approaching low pressure system will keep potentially hazardous
winds in seas in place today. Winds will likely exceed 20 knots for
most of the local waters with waves approaching or even exceeding
7ft at times over the open Gulf. A Small Craft Advisory is in effect
through Sunday evening. The remainder of next week will see lighter
winds and calmer seas return as a broad surface high pressure system
dominates the Gulf. (Frye)
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ530-
532-534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ532-
534-536-538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...RDF
LONG TERM....RDF
AVIATION...RDF
MARINE...RDFThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:56 PM CST | Severe Thunderstorm Warning | LIX | Wilkinson | 79 min |
| Feb 14, 10:24 PM CST | Tornado Warning | LIX | Wilkinson | 31 min |
| Feb 14, 10:54 PM CST | Tornado Warning | LIX | Amite, Wilkinson | 28 min |
| Feb 14, 10:57 PM CST | Severe Thunderstorm Warning | LIX | Amite, Wilkinson | 63 min |
| Feb 14, 11:02 PM CST | Tornado Warning | LIX | Amite, Wilkinson | 14 min |
| Feb 14, 11:19 PM CST | Tornado Warning | LIX | Amite | 26 min |
| Feb 14, 11:36 PM CST | Severe Thunderstorm Warning | LIX | Amite, Pike, Walthall | 69 min |
| Feb 14, 11:39 PM CST | Tornado Warning | LIX | Pike | 28 min |
| Feb 15, 12:40 AM CST | Severe Thunderstorm Warning | LIX | Pearl River, Walthall | 65 min |
| Feb 15, 1:24 AM CST | Severe Thunderstorm Warning | LIX | Hancock, Harrison, Pearl River | 48 min |
| Feb 15, 2:11 AM CST | Special Weather Statement | LIX | Hancock, Harrison | 64 min |
Nearby
Tornado Warnings in Mississippi, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.